Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 612862, 11 pages
http://dx.doi.org/10.1155/2015/612862
Research Article

A Convergence Study of Multisubdomain Schwarz Waveform Relaxation for a Class of Nonlinear Problems

School of Science, Sichuan University of Science and Engineering, Zigong, Sichuan 643000, China

Received 17 March 2015; Revised 16 June 2015; Accepted 7 July 2015

Academic Editor: Kyandoghere Kyamakya

Copyright © 2015 Liping Zhang and Shu-Lin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liping Zhang and Shu-Lin Wu, “A Convergence Study of Multisubdomain Schwarz Waveform Relaxation for a Class of Nonlinear Problems,” Mathematical Problems in Engineering, vol. 2015, Article ID 612862, 11 pages, 2015. doi:10.1155/2015/612862